# SDR C77A20150827004

- Difficulty date: August 28, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N612CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 21,322 hours, 12,340 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065917004
- Condition: Corroded
- Location: Fuselage
- Part time: 21,322 hours, 12,340 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK, INSPECTION DISCOVERED CORROSION DAMAGE ON THE CABIN SEAT TRACKS PN’S 170-92568-003, 170-65917-004 & 170-03264-001.  PERMANENT REPAIRS BY REPLACEMENT ARE ACCOMPLISHED IAW DWGS LISTED IN TABLE 2 & SRM CHAPTER 51 PRINCIPLES, REF ATTACHED FIGURES IDENTIFYING DAMAGE LOCATIONS & DIMENSIONS.  TRACK PN 170-03264-001 PERMANENT REPAIR IS BEING ACCOMPLISHED IAW SRM PART II 53-10-10 REPAIR 01P & DOES NOT REQUIRE FOLLOW UP INSPECTIONS.  ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  SDR’S C77A20150827004 & C77A20150828002 SUBMITTED FOR THE TRACK REPAIR & REPLACEMENTS.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E175-53MR-209 UNDER WO 1951235.
